# SDR IPXA2016110110117

- Difficulty date: October 22, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERCOSTAL CRACKED IN FWD CARGO BAY BS 6-10 - 6-30 LONGERON 41 - 42L.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL IAW DWG ACA7049 AND SRM 51-33-01.
